Allergy rash eyes

Common Questions and Answers about Allergy rash eyes

rash

Avatar f tn I am also having allergy-like nasal problems. This morning, my eyes were almost swollen shut. Could I be allergic to this drug? All I was warned about by my psychiatrist was a severe rash.
Avatar n tn my son just took cephalexin. He now has swollen eyes and lots of redness. Is this an allergy? Now what?
Avatar f tn An itchy rash behind his ears, a rash around his eyes and on his face, a rash on his neck and hive like rash on his belly. The rash took a few days to subside. We are in the process of having him tested for allergies.
Avatar n tn My eyes become very red and sore and hives appear on my eyelids. My eye rash started as a bit of raw skin at the outer corners where my eyes would tear, then spread to the fold of my upper eyelids, and now the entire undereye area of both eyes is painful, itchy, red and raw. After drinking alcohol the eye rash becomes much worse and causes me great pain. I have had an allergy test and are only allergic to milk and nuts.
1398560 tn?1281851178 ( but my rash reduce. so i went for the 3rd doctor... she gave me steroid to help on my swollen lips.. Uhuh.. im getting worse... my lips become so itchy.. everytime i apply medicated lip balm, my lips cracked and it smell.. yuck... i stop the med and went for the 4th doctor for allergy injection. she refuse me instead gave me levocetirizine dihydrochloride 5mg.. but i didnt eat it.. i asked her if my problem wont stop what she can do.. she told me that nothing else.. maybe other med..
535882 tn?1396576685 , taking an antihistamine, plus eye drops. allergy, eye drops, plus doing saline nose rinse. ice pack, eyes also itch a little. any suggestion?
Avatar n tn Then, after 2-4 days my skin was itchy, but no signs of rash; just itchy. My eyes got very tired so I decided not to use the contact lenses for a while. Then after 4 weeks I decided to give it a shot, put the contact lenses and I got very bad skin rash all over my belly, chest, arms and neck. After two days of developing the rash I decided not to continue using the contact lenses. Two weeks after I put the contacts and got a flare up of skin rash.
509215 tn?1363535823 hi iv just recentily returned form a sun holidays, last year was my 1st time on a sun holiday i broke out in a rash, my skin went red and itchy, my eyes were sore, red and itchy and i burn very easily so this year i was given heat rash tablets by my gp. The rash cleared in most areas of my body but i still had a rash on my hands and neck. My face felt all lumpy and sandy, my eyes went very sore, red, and itchy and watered alot.
Avatar f tn I am experiencing itching, raised blister-like rash and swelling on my face (especially around the eyes), rash in groin,and under my breasts. It started with itchy fingers, but no rash. I was given Brookline dark chocolate acai and blueberry candy bought at Costco. It was delious, and I ate four packets over two days. I had one unexplained diarrhea episode, but thought it was from new Chinese restaurant. Now I think it was from the acai.
Avatar n tn iv been unwell now since the 27th sept o9 with what the docs call is an allergy but to what they have no idea it started itching with a slight rash around the face below my ears within days my eyes swelled badly and my whole face and neck was swollen and very red iv spent over a hundred pounds in perscriptions and i still have no idea whats going on iv had steriods since it started and still on them iv had steriod cream which made my face peel 4 times also i had a bumpy rash on both palms of my
Avatar f tn Last wek I got red and itching eyes, since then my entire face has become red, itchy and burning with some swelling. My neck now have become red and blotchy and is starting to itch. I've chanaged to new cosmetics incase something was old or wrong with them, this has not helped. Last year I had an allergy test and was told I wasn't allergic to anything. My diet has not changed. Please Help. Thank You!
Avatar n tn Hello, I have a 24 month old, who, about 2 weeks ago, started getting very puffy eyes, and a red bumpy rash on her face, neck, arms and legs. The pediatrician believes it was the sunscreen that we were using - we started giving her Benaydrl. The rash seems to be clearing, flash forward another week, and now we have very puffy eyes, with a red splotchy rash ( not bumps) all over her face and belly, as well as a low (~100) fever, and a runny nose. Upon taking her back, the dr.
Avatar n tn My husband has been a diabetic since age 11. He has a known allergy to tape. Currently he wears an insulin pump and a continuous glucose monitor. Even though we use skin prep, he still at times rashes with the tegaderm(we have tried several brands).He puts hydrocortisone on his skin, but i am thinking tht possibly there is another type of cream to use on the rash. Anyone hve any ideas?
1670993 tn?1303750620 If he walks outside and there is even a hint of sun or if it is bright at all, he has to squint to see and around his eyes( cheek, temple areas) break out in red UNraised spots. Like Hives.And his eyes will water constantly. The doctors have put him on 2 different allergy meds and neither seem to work. EVen if he wears sunglasses, the light still shines through the top and makes it hard for him to see. He could barely find easter eggs yesterday and there was nothing but clouds in the sky!
Avatar f tn If the allergy was from milk, the allergy will be systemic. Meaning the rashes will spread fast to the whole body, beginning with the itching of the eyes, nose, throat and then the rashes. However, if it is only localized to one part of his body, it could be a skin rash as a reaction to something, such as his perspiration mixing with the soap used to wash his shirt. Best to have it checked.
Avatar f tn Eyes being very sensitive, get affected or irritated very quickly when exposed to irritants, making this one of the most common chlorine allergy symptoms. When an individual comes in contact with chlorinated water, or the gas variant of chlorine, the eyes get irritated, and start developing swelling, pain, redness, burning and itching. Some people also experience falling of their eye lashes, which is accompanied by constant watering of the eyes.
4319578 tn?1352739861 I am facing allergy in chest skin, neck with rashes and my eyes get red when I attacked by the Allergy. Over the counter drugs like citrizine, ketotifen helps me very little. Should I go for allergy test or Eosinophil count? Would you please recommend.
Avatar f tn Could my problem be an allergy to chemicals???I have tested my blood there were no signs of an allergy.My eyes were tested for allergic conjunctivitis , also negative. last year i went to italy for tree weeks and there was no improvement so i was convinced it had nothing to do with the nailproducts. I really want to be sure because my eyes are killing me ! i have other symptoms like fatigue, irritable, itchy earcanal, mouth ulcers, rash on eyelids, stiff nose, and i forget a lot lately.
Avatar f tn I'm a 16 year old girl, I'm allergic to Neosporin and Bacitracin. I have had a rash around my eyes and mouth since about July 2012, it is scaly, red, and very itchy. It also burns. I kind of feels like a sunburn that itches. Every couple of days my eyes will puff up also, my doctor prescribed a steroid, I don't remember the name of the steroid but it seems to be the only thing that took the rash away.
Avatar f tn If you are referring to the burning sensation, this is not true allergy, but a side effect. True allergy implies rash, itching/swelling, or wheezing. I have personally never seen an allergic reaction to acrylic or silicone intraocular lenses. These materials are very biocompatible within the eye. Even patients who had problems with silicone breast implants do not have to worry about the silicone intraocular lens implants.
Avatar f tn It does sound like an allergy rash,could it be the dermal gel you applied, I think you are better asking the surgeon who did the work ,glad it went well, good luck
Avatar m tn If you have the same rash on your other eye and your are using Azasite in both eyes then I would think of an azasite allergy. If you only have it in one eye and are using Aza... on both eyes then drug allergy is not likely. Blepharitis can cause a rash that looks like that. You might discuss with your ophthalmologist trying a steroid drop or ointment on the rash. If you are using Aza.. in both eyes drug sensitivity can look like that.
1823918 tn?1317422435 Tried putting cortisone cream but that only burned eyes also watery and feels dry at times. Eye dr said my eyes were fine and that I had an allergic reaction to something. I have not changed anything or tried anything new. The only know allergy I have is penicillin. I am at my wits end, I have search the internet but have found no answers. Please help me!!!
Avatar f tn The Doctor said it was Dermititus and I have used many creams cortizone based. Could it be an allergy to food? Is there anything I can do to get rid of the rash once and for all? Please help!